# SDR AALA202412108278

- Difficulty date: December 5, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 67,561 hours, 28,741 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER LOWER SKIN CRACKED LOCATED AT STABILIZER STA 101.90, 27 INCHES FROM AFT SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
